# SDR 96FDEA01497

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 344 TOP SURFACE CORRODED FROM LBL 55 RBL 15.  REMOVED DAMAGED SECTION OF UPPER CHORD, INSTALLED REPAIR CHORD AND ANGLES PER FEDEX SRD NR SR 27-53-007.
